It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14Showing 1 - 20 of 285 for accutane 80 mg. (0.013 seconds)


... ast month and I did experience joint pain for at least the last three months of taking the accutane. But, I had torn ligaments in my knee a month BEFORE starting accutane and limped around for a few months before finally starting physical therapy. ... (8 replies)
Accutane (80mg)
Apr 4, 2005
... I know that there are a couple stories out there on this subject but I thought that I would start my own considering no one on these threads have started out on 80 mgs a day. I just took my first pill for Day 3. No side effects yet, however a couple of old pimples have turned into white heads... ... (0 replies)
... I really hope for you that it's going to work well. Accutane was amazing for me. Just keep your hopes up, don't give up, moisturize yourself and you'll be ok. Take care! ... (71 replies)

... Mary, I am a 16 years old male who is currently taking Accutane 80 mg a day, do you think that will give me beautiful skin at the end of the treatment? ... (71 replies)
... Are you generally supposed to take 40 mg twice a day or the 80 mg at once? ... (6 replies)
Accutane?
Dec 13, 2002
... I had an inital breakout during my first month on Accutane (80 mg a day) that lasted about 2 weeks. It wasn't that bad - the blmeishes went away as fast as they appeared. I am in my third month and my skin is completely clear - it is worth it!! HTH! (1 replies)
... no side effects except great skin! I have been on 80 mg since the first day. HTH! ... (10 replies)
... a day again, not a lot of improvement yet so my derm upped me to 100mg a day, Will 20 mg more a day make a difference? ... (4 replies)
... I am supposed to be on Accutane for 4 or 5 months. I have not had any hair loss or thinning at this point but I have heard from other people that it sometimes comes later in treatement. ... (5 replies)
Accutane
Nov 22, 2000
... All in all I love accutane and it is worth taking if and only if other treatments don't work for you. ... (16 replies)
... My derm started me on 40 mg and I was really nervous about it and then next month was 80 mg! Now that really freaked me out, but it really hasn't made me go crazy. My symptoms were like my first month. ... (4 replies)
Accutane pain!
Jun 8, 2013
... Hi Char The same thing happened to me. My dermatologist lowered the dose to 40 Mg daily (from 80 Mg daily). My back stopped hurting. Talk with your dermatologist. I don't know of any exercises or stretches. (2 replies)
... I took accutane when I was about 34 years old after suffering with cystic acne for many years. Yes it was a very painfull and miserable experience but worth it. ... (6 replies)
... 80 mg should be having some effect by now! I would suggest going back to your dermatologist and asking for an increase in dosing. My dose rate was changed multiple times to get the effect started. (10 replies)
Accutane
Jan 25, 2011
... my back following a few oil massages. It became very inflammed after trying antibiotics and topicals. Since it was resistant to all treatment I was told to try Accutane but at a small dose with prednisone and 10 mg at the beginning slowly introducing it to my body so it would get more inflammed. ... (0 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
... I was taking at most 80 mg a day. ... (39 replies)
Low Dose Accutane
Jun 29, 2009
... u who read my last posts, I needed a new blood test. I took it last monday. The Dr. has not called so I assume all is good. I was taking 40mg every other day and 80 mg on the other days. The bloodtest results reduced it to 40mg per day. I notice no difference. I have about 6600 mg in so far, since feb 18. My skin is clear. ... (250 replies)
Low Dose Accutane
May 12, 2009
... Derm appoint today. She is keeping me on 80 mg every other day and 40 mg on the other days. Since the increase last month, triglycerides are slightly higher, but minimal. ... (250 replies)
... I just started accutane and am on 40mg a day for the first 10 days then up to 80 mg after that. I am on my 7th day and my face is completly red and feels very sunburned. which it's not from the sun. ... (4 replies)


Associated Tags: accutane, acne, advil, back pain, isotretinoin, roaccutane, rosacea, vitamin a, vitamins for acne

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14

All times are GMT -7. The time now is 05:05 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!